# SDR SWAA040558

- Difficulty date: February 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 20,876 hours, 12,492 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 589354
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARC WHEN WINDOW HEAT SELECTED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER PER MM.
